Skip to main content
Faculty/Dorff, Michael 05.jpg

Michael Dorff

Permanent Faculty

Office: 282 TMCB

Office Hours: N/A

Class Schedule: No Classes Spring/Summer 2023

Research Interests: Geometric Function Theory, Complex Analysis

Degrees: Brigham Young University, BA in Mathematics Education (1986), University of New Hampshire, MS in Mathematics (1992), University of Kentucky, PhD in Mathematics (1997)

Prizes and Awards:

  1. 2008 distinguished citizenship award, College of Phys. and Math. Sci., BYU
  2. 2008 teaching award, MAA intermountain section.
  3. 2010 service award, MAA intermountain section.
  4. 2010 "Kenneth C. Savage" teaching award, BYU Dept. of Mathematics
  5. 2010 "Karl G. Maeser Excellence in Teaching" award, BYU.
  6. 2010 "Deborah and Franklin Tepper Haimo Award'' for Distinguished Teaching, MAA.


  1. Higher order Schwarzian derivatives for convex univalent functions, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., (2009).
  2. Typically real harmonic functions, Rocky Mountain J. Math., (2010).
  3. Convolutions of harmonic mappings, Complex Var. Elliptic Equ., (2010).
  4. Harmonic mappings onto parallel slit domains, Ann. Polon. Math, 101 (2011), 149-162.
  5. Typically Real Harmonic Functions, Rocky Mountain J. Math. 42(2), 2012, pp. 567-581.
  6. Convolutions of harmonic convex mappings, Complex Var. Elliptic Equ. 57(5), 2012, pp. 489-503.